MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman (bec) field service engineer (fse) visited the site, discussed bath cleaning procedure and bleach use, and replaced the rbc bath electrode (part rxh06071) to resolve the issue.Daily checks and quality control (qc) passed after troubleshooting activity, verifying instrument is operating in its validated state.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported recurring ¿r flags¿ and erroneous results on multiple patient samples using the dxh 520 hematology instrument (product number b40602, serial number (b)(6)).The issue required frequent sample reruns, with results not aligning within an acceptable 10% margin.The problem persisted across various parameters, notably rbcs and platelets.There was no report of death, injury, delay or change to patient treatment or diagnosis and there was no report of harm to patient, operator or any other person related to the reported issue.Onsite service was scheduled.

Brand Name
UNICEL DXH 520 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o'callaghan's mills, co clare
EI 
Manufacturer (Section G)
BIT GROUP FRANCE
rue de la valsière
parc euromédicine ii
montpellier cedex 34090
FR   34090
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24254885
Report Number1061932-2026-00004
Device Sequence Number15570281
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)230405
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown